# SDR QXEA2012090500983

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564-664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING PAINT OF STR 24S FOUND RIVETS AND STRINGER CORRODED BETWEEN STA X564 TO X664.  REMOVED CORRODED RIVETS IAW Q400 SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  STRINGER FOUND OUT OF LIMITS IAW SRM 53-40-03-00-01.  REMOVED FRAME STRINGER AND STR CLIPS FOM IAW SRM 51-42-05-02-01.  REMOVED DAMAGED STR IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01.  INSTALLED 24S AND ASSOCIATED FOM PARTS IAW SRM 51-42-05-02-01.
